Association Between Sedating Medications and Delirium in Older Inpatients
Article first published online: 30 APR 2013
© 2013, Copyright the Authors Journal compilation © 2013, The American Geriatrics Society
Journal of the American Geriatrics Society
Volume 61, Issue 6, pages 923–930, June 2013
How to Cite
Rothberg, M. B., Herzig, S. J., Pekow, P. S., Avrunin, J., Lagu, T. and Lindenauer, P. K. (2013), Association Between Sedating Medications and Delirium in Older Inpatients. Journal of the American Geriatrics Society, 61: 923–930. doi: 10.1111/jgs.12253
- Issue published online: 14 JUN 2013
- Article first published online: 30 APR 2013
|jgs12253-sup-0001-AppendixS1-S4.doc||Word document||165K|| |
Table S1. Terms used in chart review to indicate delirium.
Table S2. Patient characteristics associated with hospital-acquired delirium.
Table S3. Model-adjusted association between sedating medications and delirium defined by receiving haloperidol starting day 3 or later.
Table S4. Model-adjusted association between sedative medications and delirium, case-control study, delirium defined by receiving haloperidol starting day 3 or later.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.